# SDR C2XA07CL074

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 21,380 hours, 19,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND RECONNECTED THE WIRE AT THE EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD.
